Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 17, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2007, 2:36 PM CDT for Laclede County, Pulaski County, Missouri. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2007, 2:36 PM CDT (19:36 UTC)
- Expired
- Mar 30, 2007, 3:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Laclede County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 3:00 PM CDT | HAIL 1 | 3 N Falcon, MO | QUARTER SIZE HAIL AND WINDS ESTIMATED TO 65 MPH NEAR THE JUNCTION OF AC AND K HIGHWAYS OR NEAR BROWNFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 301937 SVRSGF MOC105-169-302030- /O.NEW.KSGF.SV.W.0017.070330T1936Z-070330T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 236 PM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PULASKI COUNTY IN CENTRAL MISSOURI... LACLEDE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 330 PM CDT. * AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 6 MILES SOUTHWEST OF DRY KNOB...OR 10 MILES SOUTHEAST OF LEBANON...AND MOVING NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... RICHLAND BY 330 PM CDT. THE TOWNS OF DRY KNOB...OZARK SPRINGS AND LAQUEY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 138 AND 158. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3760 9259 3751 9244 3786 9214 3800 9244 $$ GAEDE
3 follow-up statements
000 WWUS53 KSGF 301950 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 250 PM CDT FRI MAR 30 2007 MOC105-169-302030- /O.CON.KSGF.SV.W.0017.000000T0000Z-070330T2030Z/ LACLEDE MO-PULASKI MO- 250 PM CDT FRI MAR 30 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR WESTERN PULASKI AND EASTERN LACLEDE COUNTIES... AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR DRY KNOB...OR 9 MILES EAST OF LEBANON...AND MOVING NORTH AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RICHLAND BY 330 PM CDT. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3760 9259 3751 9244 3786 9214 3800 9244 $$ GAEDE
000 WWUS53 KSGF 302019 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 317 PM CDT FRI MAR 30 2007 MOC105-302027- /O.CAN.KSGF.SV.W.0017.000000T0000Z-070330T2030Z/ LACLEDE MO- 317 PM CDT FRI MAR 30 2007 ...THE SEVERE THUNDERSTORM WARNING FOR LACLEDE COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED OUT OF LACLEDE COUNTY AND IS NOT LONGER A THREAT. THE WARNING FOR LACLEDE COUNTY IS CANCELLED. LAT...LON 3771 9244 3767 9232 3786 9214 3800 9244 $$ MOC169-302030- /O.CON.KSGF.SV.W.0017.000000T0000Z-070330T2030Z/ PULASKI MO- 317 PM CDT FRI MAR 30 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR WESTERN PULASKI COUNTY... AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR LAQUEY...OR 8 MILES SOUTHWEST OF WAYNESVILLE...AND MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WAYNESVILLE AND ST. ROBERT BY 325 PM CDT. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3771 9244 3767 9232 3786 9214 3800 9244 $$ GAEDE
000 WWUS53 KSGF 302032 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 332 PM CDT FRI MAR 30 2007 MOC169-302042- /O.EXP.KSGF.SV.W.0017.000000T0000Z-070330T2030Z/ PULASKI MO- 332 PM CDT FRI MAR 30 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PULASKI COUNTY EXPIRES AT 330 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3771 9244 3767 9232 3786 9214 3800 9244 $$ GAEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 1:15 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 30, 1:15 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT FRI MAR 30 2007
...UPDATED AVIATION DISCUSSION...
.UPDATE...
CLOUD COVER THINNED OUT ENOUGH LATE THIS MORNING TO ALLOW
TEMPERATURES TO RISE A LITTLE FASTER THAN FORECAST. HAVE UPDATED
GRIDS/ZONES TO RAISE AFTERNOON HIGHS BY A COUPLE OF DEGREES.
CONVECTION STARTING TO FIRE ALONG OLD OUTFLOW BOUNDARIES WILL SET
OFF A SECOND ROUND OF STORMS THIS AFTERNOON.
GAEDE
&&
.AVIATION...
FOR THE 18Z TAFS...SCATTERED CONVECTIVE ACTIVITY BEGINNING TO FORM
ACROSS THE REGION AND WILL BE PREVALENT INTO THE EVENING HOURS.
AS THE UPPER LOW AND ASSOCIATED SURFACE FRONT MAKE ITS WAY SLOWLY
EASTWARD...EXPECT CONVECTIVE ACTIVITY TO INCREASE DURING THE
OVERNIGHT HOURS. CONDITIONS WILL REMAIN VFR OUTSIDE OF THE
CONVECTIVE ACTIVITY AND MVFR IN AND NEAR THUNDERSTORMS...BECOMING
PREDOMINANTLY MVFR AFTER 12Z SATURDAY.
GAEDE
&&
.PREVIOUS DISCUSSION...
A RATHER ACTIVE PERIOD AND COMPLEX FORECAST FOR THE NEXT 48 HOURS
ACROSS THE OZARKS AS AN UPPER LEVEL LOW SLOWLY NUDGES INTO THE
CENTRAL UNITED STATES. SEVERAL FORECAST CONCERNS FOR THE NEXT
COUPLE OF DAYS INCLUDING THE POTENTIAL FOR FLOODING AND SEVERE
STORMS.
THIS MORNING...UPPER LEVEL DIFFLUENT FLOW WILL CONTINUE BROAD ASCENT
ACROSS THE REGION. THERE WILL BE A HANDFUL OF SMALLER SCALE FEATURES
TO HELP FOCUS ADDITIONAL CONVECTION. AN OUTFLOW BOUNDARY FROM
PREVIOUS CONVECTION...WHICH EXTENDED FROM COLE CAMP TO SPRINGFIELD
TO CASSVILLE AT 3 AM...WILL SLOWLY MOVE EAST BEFORE LIKELY STALLING
ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI LATER THIS MORNING. EXPECT
SHOWERS AND THUNDERSTORMS TO CONTINUE POPPING UP ALONG THIS FEATURE.
A SECOND FOCUS FOR ACTIVITY WILL BE OVER SOUTHEAST KANSAS AND
EXTREME WESTERN MISSOURI AS A WEAKENING LOW LEVEL JET AND
APPROACHING UPPER LEVEL JET AID IN LIFT. A THIRD AREA OF AT LEAST
SCATTERED CONVECTION WILL LIKELY AFFECT SOUTH CENTRAL MISSOURI AS A
SHORT WAVE TROUGH PASSES ACROSS NORTHERN ARKANSAS. HIGH CHANCE TO
LIKELY POPS WERE INCLUDED TO COVER THIS ACTIVITY.
THIS AFTERNOON...SCATTERED CONVECTION IS STILL EXPECTED OVER MUCH OF
THE FORECAST AREA...TENDING TO BE FOCUSED ALONG ANY REMAINING
OUTFLOW BOUNDARIES. A MORE ORGANIZED AREA OF CONVECTION WILL LIKELY
DEVELOP ACROSS EASTERN OKLAHOMA AND NORTHEAST TEXAS. THIS CONVECTIVE
COMPLEX WILL BEGIN SHIFTING NORTH TOWARDS THE OZARKS BY LATE THIS
AFTERNOON. THE LACK OF SHEAR SHOULD KEEP MOST STORMS BELOW SEVERE
LEVELS...BUT AN ISOLATED SEVERE HAILER IS NOT OUT OF THE QUESTION.
ABUNDANT CLOUD COVER WILL KEEP TEMPERATURES SLIGHTLY COOLER TODAY.
TONIGHT...AFOREMENTIONED COMPLEX WILL PUSH INTO SOUTHEAST KANSAS AND
WESTERN MISSOURI. SHOULD BE A FAIRLY EFFICIENT RAIN PRODUCER...WITH
ONE TO TWO INCH AMOUNTS LIKELY. WITH PORTIONS OF THIS AREA RECEIVING
A FAIR AMOUNT OF RAIN OVER THE PAST 24 HOURS...WILL HOIST A FLASH
FLOOD WATCH STARTING TONIGHT AND CONTINUING INTO SATURDAY MORNING.
ALTHOUGH INSTABILITY WILL BE SOMEWHAT MARGINAL...BETTER SHEAR WILL
START TO OVERSPREAD THE REGION. THEREFORE FEEL THERE IS A MINIMAL
THREAT FOR SEVERE WINDS AND HAIL. THIS COMPLEX WILL HAVE A HARD TIME
SHIFTING INTO SOUTH CENTRAL MISSOURI...BUT DO FEEL THERE WILL BE
SOME SCATTERED ACTIVITY OUT AHEAD OF THE MAIN LINE.
SATURDAY...THE MAIN UPPER LEVEL TROUGH AND DEVELOPING SURFACE LOW
WILL PULL INTO NORTHEAST KANSAS. A SURFACE FRONT WILL TRAIL THE
LOW...PUSHING INTO WESTERN MISSOURI AROUND MIDDAY. ANY REMAINING
MORNING CONVECTION WILL SHIFT INTO CENTRAL AND SOUTH CENTRAL
MISSOURI. CONVECTION WILL LIKELY REDEVELOP ALONG THE SURFACE FRONT
BY THE EARLY AFTERNOON. BY THIS TIME...MUCH BETTER SHEAR WILL HAVE
OVERSPREAD THE REGION...WITH 0-6KM BULK SHEAR VALUES EXCEEDING 60
KNOTS. THERE WILL BE SOME OPPORTUNITY FOR LOCALLY BACKED SURFACE
WINDS WITH ANY LEFTOVER OUTFLOW BOUNDARIES. INSTABILITY IS STILL A
BIG QUESTION WITH THE EXPECTED MORNING CONVECTION. STILL THINK THERE
WILL BE ENOUGH FOR AN INCREASED SEVERE THREAT. SETUP APPEARS
FAVORABLE FOR A BROKEN LINE OF CONVECTION INCLUDING EMBEDDED BOWS
AND PERHAPS SUPERCELLS. WIND AND HAIL WOULD BE THE MAIN THREATS.
TORNADO THREAT WOULD INCREASE WITH STRONGER INSTABILITY AND FURTHER
BACKING OF SURFACE WINDS. BEHIND THE FRONT...EXPECT AT LEAST A SLOW
FALL TO TEMPERATURES. WINDS WILL ALSO BECOME GUSTY AS HIGHER
MOMENTUMS ARE MIXED TO THE SURFACE.
SATURDAY NIGHT...THE CONVECTION WILL PULL INTO EASTERN MISSOURI
WHILE BEGINNING TO WEAKEN. POPS WERE TAPERED FROM HIGH CHANCE OVER
THE EASTERN ZONES TO ALMOST NIL OVER THE WEST. WINDS WILL SLOWLY
DIMINISH OVERNIGHT. SAW NO REASON TO STRAY TOO FAR FROM MOS
TEMPERATURES.
SUNDAY INTO MONDAY...WEAK UPPER LEVEL RIDGING WILL OVERSPREAD THE
OZARKS. EXPECT A DRY PERIOD WITH ABOVE NORMAL TEMPERATURES. MONDAY
LOOKS RATHER WARM WITH MANY LOCATIONS EASILY REACHING THE UPPER 70S.
MONDAY NIGHT INTO TUESDAY NIGHT...A STRONG UPPER LEVEL WAVE WILL
PUSH ACROSS THE NORTHERN TIER OF STATES. THIS TROUGH WILL REFLECT A
COLD FRONT DOWN TO THE SURFACE...WHICH WILL PUSH THROUGH THE OZARKS
SOMETIME ON TUESDAY. WILL LIKELY SEE AT LEAST A BRIEF PERIOD OF
MOISTURE RETURN AHEAD OF THE FRONT. HAVE THEREFORE KEPT CHANCE POPS
GOING FOR SHOWERS AND THUNDERSTORMS. TIMING DIFFERENCES AMONGST
MODELS AND AMOUNT OF MOISTURE RETURN PRECLUDE HIGHER POPS.
WEDNESDAY INTO FRIDAY...A MUCH COOLER PERIOD IN STORE AS THE UPPER
LEVEL PATTERN UNDERGOES SIGNIFICANT CHANGES. EXPECT A NORTHWEST FLOW
ALOFT TO PREVAIL WITH TEMPERATURES NEAR TO BELOW NORMAL FOR A
CHANGE. WILL NEED TO WATCH FOR IMPULSES IN THE NORTHWEST FLOW OR
PERHAPS ANOTHER FRONT FOR INCREASED PRECIPITATION CHANCES.
SCHAUMANN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BARRY-BARTON-
CEDAR-DADE-JASPER-LAWRENCE-MCDONALD-NEWTON-ST. CLAIR-VERNON.
KS...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BOURBON-
CHEROKEE-CRAWFORD.
WFO SGFHazardous weather outlook, Mar 30, 12:30 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1230 PM CDT FRI MAR 30 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1230 PM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED TO NUMEROUS THUNDERSTORMS WITH A FEW STRONG TO SEVERE STORMS PRODUCING: HAIL TO THE SIZE OF QUARTERS. DAMAGING WINDS TO 60 MPH. VERY HEAVY RAINFALL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE SCATTERED ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON. A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL SPREAD INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI LATE THIS AFTERNOON AND EVENING. DISCUSSION: AN UNSTABLE AND VERY MOIST AIRMASS WILL SUPPORT THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON. THE PRIMARY RISK FROM THESE STORMS WILL BE VERY HEAVY RAINFALL AND SMALL HAIL. A COMPLEX OF THUNDERSTORMS WILL ORGANIZE AND SPREAD INTO SOUTHEAST KANSAS SOUTHWEST MISSOURI LATE THIS AFTERNOON AND EVENING. CONDITIONS WILL BECOME MORE FAVORABLE FOR SEVERE STORMS AS WINDS ALOFT INCREASE IN ADVANCE OF A STRONG UPPER LEVEL STORM SYSTEM. THESE STORMS WILL SPREAD ACROSS MUCH OF THE OUTLOOK AREA OVERNIGHT. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS TO 60 MPH WILL BE POSSIBLE ESPECIALLY WEST OF A CASSVILLE TO WARSAW LINE. IN ADDITION...VERY HEAVY RAINFALL ASSOCIATED WITH THESE STORMS MAY LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLOODING WILL EXIST TONIGHT WEST OF A WARSAW TO CASSVILLE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE ONGOING SATURDAY MORNING. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS WESTERN MISSOURI ALONG AN ADVANCING FRONT BY EARLY SATURDAY AFTERNOON. WIND SHEAR WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS. HOWEVER UNCERTAINTY REMAINS AS TO THE AMOUNT OF INSTABILITY THAT WILL BE PRESENT. SUFFICIENT INSTABILITY WILL LIKELY DEVELOP ALONG AND EAST OF HIGHWAY 65 TO SUPPORT SEVERE THUNDERSTORMS. WIND GUSTS GREATER THAN 60 MPH AND HAIL TO THE SIZE OF WALNUTS WILL BE THE PRIMARY SEVERE THREATS. A TORNADO THREAT WOULD EXIST IF LOW LEVEL WINDS TURN TO THE SOUTHEAST ALONG ANY OUTFLOW BOUNDARIES...AND IF GREATER INSTABILITY DEVELOPS. HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN POSSIBLE SATURDAY ESPECIALLY FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY AS ANOTHER COLD FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. EMERGENCY MANAGERS AND SPOTTERS SHOULD ALSO CLOSELY MONITOR THE POTENTIAL FOR SEVERE STORMS ON SATURDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Mar 30, 2:26 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 226 PM CDT FRI MAR 30 2007 MOZ069-081-302000- CAMDEN-LACLEDE- 226 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN AND LACLEDE COUNTIES UNTIL 300 PM CDT... AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF RICHLAND...OR 13 MILES NORTHEAST OF LEBANON...AND MOVING NORTHEAST AT 15 MPH. PEOPLE IN NORTHERN LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. GAEDE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:08 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 4 more | 22 hr |
| Mar 30, 2:17 PM CDT | Flash Flood Warning | SGF | Laclede, Webster, Wright | 6 hr |
| Mar 30, 3:22 PM CDT | Flash Flood Warning | SGF | Pulaski | 5 hr |
| Mar 30, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 39 min |
| Mar 30, 3:32 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 65 min |
| Mar 30, 3:59 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
| Mar 30, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 28 min |
| Mar 30, 4:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 37 min |
| Mar 30, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 33 min |
| Mar 30, 5:13 PM CDT | Flash Flood Warning | SGF | Dent | 5 hr |
| Mar 30, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 20 min |
| Mar 30, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 29 min |
| Mar 30, 6:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 66 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Mar 30, 6:46 PM CDT | Tornado Warning | SGF | Vernon | 25 min |
| Mar 30, 6:51 PM CDT | Tornado Warning | SGF | Cedar | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.